# SDR FDEA202401250110

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N870FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40676
- Aircraft time: 9,137 hours, 1,566 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OB FLAP LWR SURFACE FOUND DENT AT OTEF 234 AND 5.4 IN AWAY FROM AFT EDGE. EVALUATED RH WING OB FLAP LWR SURFACE  DENT AT OTEF 234 AND 5.4 IN AWAY FROM AFT   EDGE WITH DISBOND DAMAGE SIZE LXW=4.25"X2.5"  OUT OF ALLOWABLE LIMIT AS PER B777 SRM   57-53-01-1A ALLOWABLE DAMAGE 2 REV 45.0.REPAIRED THE DAMAGE AS PER B777 SRM 57-53-01-  2R REPAIR 2, SRM 51-70-04-2R-1 REPAIR 1, SRM 51-70-04-2R REPAIR GENERAL  REV 45.0 AND EA G-  5750-T0377873 P1, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
